I have been recently getting a minor face rash/ red


Q: I have been recently getting a minor face rash/ red irritation on spots I use these two products :

Queen Helene Mint Julep Masque- Ingredients: Water, Kaolin, Bentonite (CI 77004), Glycerin, Zinc Oxide, Propylene Glycol, Sulfur, Chromium Oxide Green (CI#77288), Fragrance (Parfum), Phenoxyethanol, Methylparaben


CVS refreshing toner- Ingredients: Water, Glycerin, Alcohol Denat., Butylene Glycol, Dipotassium Phosphate, Panthenol, Potassium Phosphate, Citric Acid, Benzophenone-4, Disodium EDTA, Salicylic Acid, Urea, PEG-40 Hydrogenated Castor Oil, PPG-26-Buteth-26, Rosa Centifolia Flower Water, Sodium Chloride, Sodium Citrate, Red 4, Red 33, Fragrance.

I would like to know if there are ingredients that don't 'mesh' well between these two products? Why am I having this reaction suddenly? (I feel as though I haven't experienced this before, but I could be wrong, I noticed it in the mirror before I 'felt' anything) I don't have sensitive skin, fragrance and the like has never bothered me before. Also- using these products alone do not make my face red... it's only if I use the toner after I have washed off the Masque. I am 22 years old, female, mild acne, oily T-zone area...Please help?

The rash does go away within maybe 10 minutes or less, but I would rather not risk any potentially worse things if I'm not careful.


Symptoms:  Red marks. VERY small puffy-ness where two products were placed

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Over a month ago, I was diagnosed with PCOS. My doctor put me on the pill (Yasmin). In the first month, I developed a...

Q: I am looking for a contraceptive pill that will assist with my acne problem but which has a relatively low amount of ...

Q: Make age 63 recently on minocycline for scalp acne . Commenced walking twice a day as the impact of this medicine cau...

Q: I have been taking isotroin 20 for 1 year so I get clear skin but then I stopped it and started taking isotroin 10 ...

Q: I have these red bumps developing over the last few days on my chest ands little on my Neck but don't know if it is...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon